# SDR HNAA2022061400222

- Difficulty date: June 12, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 48,935 hours, 46,371 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

PDIS  625     27-41  2719362  12JUN22  CLT  CLOSE
      PITCH TRIM INOP DURING FLIGHT ON CAPT AND FO YOKE SWITCHES.

FACT  12JUN22  18:26  CLT
            T/S WITH REF TO FIM 27-43-00-810-801-A REMOVED AND REPLACED HSCU IAW AMM 27-40-01. OPS CHECK GOOD. NO OTHER DEFECTS NOTED AT THIS TIME. OK FOR SERVICE
